# SDR 2009FA0000711

- Difficulty date: May 29, 2009
- Submitted: August 14, 2009
- Operation: General aviation
- Aircraft: N767KS
- Make and model: Boeing 767-24QER
- Aircraft serial: 28270
- System (JASC): 2710 · Aileron Control System
- Part: Turnbuckle
- Condition: Missing
- Location: Control Cable
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX THE TURNBUCKLE LOCKING CLIPS WERE FOUND MISSING FROM AILERON CONTROL CABLES A1A-1 AND A1A-2.  INSTALLED LOCKING CLIPS.  (K)
